×

zbMATH — the first resource for mathematics

On minimal upper semicontinuous compact-valued maps. (English) Zbl 0742.54006
A compact-valued, usc multifunction \(F: X\to Y\) is called minimal, if it does not exist any compact-valued usc \(G: X\to Y\) such that \[ \emptyset \neq G(x) \subseteq F(x) \] for all \(x\in X\) and \(F\neq G\). Many interesting characterizations of such multifunctions are given using the cluster set technique.

MSC:
54C60 Set-valued maps in general topology
26E25 Set-valued functions
54C08 Weak and generalized continuity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. Berge, Topological spaces , Oliver & Boyd, Edinburgh and London, 1963.
[2] J.P.R. Christensen, Theorems of Namioka and B.E. Johnson type for upper semi-continuous and compact set-valued mappings , Proc. Amer. Math. Soc. 86 (1982), 649-655. JSTOR: · Zbl 0506.54016
[3] E.F. Collingwood and A.J. Lohwater, The theory of cluster sets , Cambridge University Press, 1966. · Zbl 0149.03003
[4] L. Drewnowski and I. Labuda, On minimal convex usco and maximal monotone maps , Real Anal. Exchange, Spring 1990. · Zbl 0716.54015
[5] R.W. Hansell, J.E. Jayne and M. Talagrand, First class selectors for weakly upper semi-continuous multi-valued maps in Banach spaces , J. Reine U. Angew. Math. 361 (1985), 201-220. · Zbl 0573.54012
[6] R. Engelking, General topology , PWN, Warsaw, 1977.
[7] K. Floret, Weakly compact sets , Lecture Notes in Math. 801 , Springer, Berlin-Heidelberg-New York, 1980. · Zbl 0437.46006
[8] M. Hasumi, A continuous selection theorem for extremally disconnected spaces , Math. Ann. 179 (1969), 83-89. · Zbl 0167.51103
[9] I. Labuda, Multi-valued Namioka theorems , Math. Scand. 58 (1986), 227-235. · Zbl 0578.54007
[10] S. Levi, Set-valued mappings and an extension theorem for continuous functions , Colloquia Mathematica Societatis J. Bolyai, 41 . Topology and Applications, Eger (Hungary), 1983, 381-392. · Zbl 0611.54009
[11] J. Saint-Raymond, Jeux topologiques et espaces de Namioka , Proc. Amer. Math. Soc. 87 (1983), 499-504. JSTOR: · Zbl 0511.54007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.